CaltechAUTHORS
  A Caltech Library Service

H∞ control of nonlinear systems: a convex characterization

Lu, Wei-Min and Doyle, John C. (1995) H∞ control of nonlinear systems: a convex characterization. IEEE Transactions on Automatic Control, 40 (9). pp. 1668-1675. ISSN 0018-9286. http://resolver.caltech.edu/CaltechAUTHORS:LUWieeetac95

[img]
Preview
PDF - Published Version
See Usage Policy.

817Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:LUWieeetac95

Abstract

The nonlinear H∞-control problem is considered with an emphasis on developing machinery with promising computational properties. The solutions to H∞-control problems for a class of nonlinear systems are characterized in terms of nonlinear matrix inequalities which result in convex problems. The computational implications for the characterization are discussed.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/9.412643DOIArticle
http://resolver.caltech.edu/CaltechAUTHORS:20190319-113943191Related ItemConference Paper
http://resolver.caltech.edu/CaltechCDSTR:1993.020Related ItemTechnical Report
ORCID:
AuthorORCID
Doyle, John C.0000-0002-1828-2486
Additional Information:© 1995 IEEE. Manuscript received Nov. 19, 1993; revised July 5, 1994 and Mar. 14, 1995. This work was supported by NSF, AFOSR, and ONR. The authors would like to acknowledge the comments from the anonymous reviewers.
Funders:
Funding AgencyGrant Number
NSFUNSPECIFIED
Air Force Office of Scientific Research (AFOSR)UNSPECIFIED
Office of Naval Research (ONR)UNSPECIFIED
Subject Keywords:H∞ control, matrix algebra, nonlinear systems, state feedback
Record Number:CaltechAUTHORS:LUWieeetac95
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:LUWieeetac95
Alternative URL:http://dx.doi.org/10.1109/9.412643
Official Citation:Wei-Min Lu and J. C. Doyle, "H∞ control of nonlinear systems: a convex characterization," in IEEE Transactions on Automatic Control, vol. 40, no. 9, pp. 1668-1675, Sept. 1995. doi: 10.1109/9.412643
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:2389
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:02 Apr 2006
Last Modified:19 Mar 2019 18:48

Repository Staff Only: item control page